Factorization estimates for abelian varieties
Publications Mathématiques de l'IHÉS, Volume 81 (1995), pp. 5-24.
@article{PMIHES_1995__81__5_0,
     author = {Masser, D. W. and W\"ustholz, G.},
     title = {Factorization estimates for abelian varieties},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--24},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {81},
     year = {1995},
     mrnumber = {96j:11083},
     zbl = {0854.11030},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1995__81__5_0/}
}
TY  - JOUR
AU  - Masser, D. W.
AU  - Wüstholz, G.
TI  - Factorization estimates for abelian varieties
JO  - Publications Mathématiques de l'IHÉS
PY  - 1995
SP  - 5
EP  - 24
VL  - 81
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1995__81__5_0/
LA  - en
ID  - PMIHES_1995__81__5_0
ER  - 
%0 Journal Article
%A Masser, D. W.
%A Wüstholz, G.
%T Factorization estimates for abelian varieties
%J Publications Mathématiques de l'IHÉS
%D 1995
%P 5-24
%V 81
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1995__81__5_0/
%G en
%F PMIHES_1995__81__5_0
Masser, D. W.; Wüstholz, G. Factorization estimates for abelian varieties. Publications Mathématiques de l'IHÉS, Volume 81 (1995), pp. 5-24. http://archive.numdam.org/item/PMIHES_1995__81__5_0/

[B] D. Bertrand, Minimal heights and polarizations on abelian varieties, preprint M.S.R.I. 06220-87 (June 1987).

[Ca] J. W. S. Cassels, Rational quadratic forms, Academic Press, 1978. | MR | Zbl

[CR1] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience Publishers, 1962. | MR | Zbl

[CR2] C. W. Curtis and I. Reiner, Methods of representation theory with applications to finite groups and orders, Vol. I, Wiley-Interscience, 1981. | Zbl

[F] G. Faltings, Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math., 73 (1983), 349-366. | MR | Zbl

[H] H. Hasse, Number theory, Springer, 1980. | MR | Zbl

[La] S. Lang, Abelian varieties, Springer, 1983. | MR | Zbl

[LOZ] H. W. Lenstra Jr., F. Oort and Y. Zarhin, Abelian subvarieties, preprint University of Utrecht 842 (March 1994).

[MW1] D. W. Masser and G. Wüstholz, Zero estimates on group varieties II, Invent. Math., 80 (1985), 233-267. | MR | Zbl

[MW2] D. W. Masser and G. Wüstholz, Periods and minimal abelian subvarieties, Annals of Math., 137 (1993), 407-458. | MR | Zbl

[MW3] D. W. Masser and G. Wüstholz, Isogeny estimates for abelian varieties, and finiteness theorems, Annals of Math., 137 (1993), 459-472. | MR | Zbl

[MW4] D. W. Masser and G. Wüstholz, Endomorphism estimates for abelian varieties, Math. Z., 215 (1994), 641-653. | MR | Zbl

[Mu] D. Mumford, Abelian varieties, Oxford, 1974.

[P] R. S. Pierce, Associative algebras, Springer, 1982. | MR | Zbl

[Re] I. Reiner, Maximal orders, Academic Press, 1975. | MR | Zbl

[Ro] L. Ronyai, Zero divisors in quaternion algebras, J. Algorithms, 9 (1988), 494-506. | MR | Zbl

[S] A. Silverberg, Fields of definition for homomorphisms of abelian varieties, J. Pure and Applied Algebra, 77 (1992), 253-262. | MR | Zbl

[Z1] Y. Zarhin, Endomorphisms of abelian varieties and points of finite order in characteristic p, Mat. Zametki, 21 (1977), 737-744 ; Math. Notes, 21 (1977), 415-419. | Zbl

[Z2] Y. Zarhin, A finiteness theorem for unpolarized abelian varieties over number fields with prescribed places of bad reduction, Invent. Math., 79 (1985), 309-321. | MR | Zbl